# SDR 2011FA0000091

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: ETISR221001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT EXHAUST SYS DEVELOPED GUSSET CRACKS AROUND 250 HRS TT.  THE MFG SAID THE CRACKS WERE "NON SAFETY CONCERNS" AND DID NOT ADDRESS THEM AT THE TIME.  AT 432 HRS TT THE EXHAUST CRACKED IN 2 DIFFERENT WELD JOINTS ON THE COLLECTORS LEADING FROM 2 CYLINDERS.  REMEDY WAS TO REPLACE THE RT EXHAUST SYS.  OLD PN ETI-SR22-100-1, NEW PN 22-6180002.
